# SDR DALA2019060303379

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 63,017 hours, 23,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 23-37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND ROW 23 + 37 SEAT EMERGENCY PATH LIGHTING INOP. CORRECTIVE ACTION: REPLACED SEAT EMERGENCY PATH LIGHT ASSY'S AS NEEDED. (4419194)
